# SDR UIEA200600154

- Difficulty date: July 2, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 94,769 hours, 18,533 cycles
- Engine: Ge CF650E2
- Engine time: 73,410 hours, 12,099 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 260356116
- Part serial: H1490H3652
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TAKEOFF REJECTED AT APPROX 90 KTS, LOUD POPPING NOISE AND ACFT SWERVED SLIGHTLY TO THE  RIGHT.  GROSS WEIGHT 353.4KGS.  ALL 4 RIGHT BODY BRAKE TEMPS IN RED NR 9, NR 10, NR 11, NR 12 MAIN WHEEL THERMAL FUSES MELTED AFTER RTB.  BOROSCOPE INSPECTED NR 3 ENGINE, NO DEFECTS NOTED PER MM 72-00-00.  PER TEST 4, MPA, NO DEFECT NOTED, BORO PLUGS INSPECTED.  SPECIAL INSPECTION C/O PER MM 5-51-10, NO DEFECT NOTED.  REMOVED AND REPLACED NR 9, 10, 11 AND 12 MWA PER MM 32-45-01.  NO LEAKS NOTED.
